Benylin Mucus Cough Plus Decongestant Syrup 100ml

£3.99

Thins and loosens chest mucus
Reduces nasal & chest congestion
Non-drowsy formulation

SKU: 3574660572971 Categories: , , ,

Guaifenesin & Pseudoephedrine

To loosen stubborn mucus and clear chesty coughs. Benylin Mucus Cough plus Decongestant Syrup also relieves:
Nasal Congestion
Catarrh
Blocked Sinuses

Thins and loosens chest mucus
Reduces nasal & chest congestion
Non-drowsy formulation

Ingredients

Each 5ml of liquid contains: Guaifenesin 100 mg Pseudoephedrine Hydrochloride 30 mg, Other ingredients include: Sucrose, Methyl Hydroxybenzoate, Propyl Hydroxybenzoate, Ethanol 5% v/v, Glycerol, Colourings (E124, E110)

Storage

Do not store above 25 C.
Keep container in the outer carton. Do not refrigerate.

Preperation and Usage

Dose: For oral use only.
Take every 4-6 hours. Do not take more than 4 doses in 24 hours.
Adults and children aged 12 years and over: Two 5 ml spoonfuls.
Do not give to children under 12 years.

Please read the enclosed leaflet carefully.

Safety Warnings

Warning:
Do not exceed the stated dose.

As with all similar medicines, if you are pregnant or breast-feeding, or currently taking any other medicines, consult your doctor or pharmacist before taking this product.
Please consult your doctor or pharmacist if symptoms persist.

Do not use if bottle seal is broken when purchased.
Keep out of the reach and sight of children.

Lower Age Limit

Advisory 12 Years

Net Content

100ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Benylin Mucus Cough Plus Decongestant Syrup 100ml

Guaifenesin & Pseudoephedrine

To loosen stubborn mucus and clear chesty coughs. Benylin Mucus Cough plus Decongestant Syrup also relieves:
Nasal Congestion
Catarrh
Blocked Sinuses

Thins and loosens chest mucus
Reduces nasal & chest congestion
Non-drowsy formulation

Ingredients in Benylin Mucus Cough Plus Decongestant Syrup 100ml

Each 5ml of liquid contains: Guaifenesin 100 mg Pseudoephedrine Hydrochloride 30 mg, Other ingredients include: Sucrose, Methyl Hydroxybenzoate, Propyl Hydroxybenzoate, Ethanol 5% v/v, Glycerol, Colourings (E124, E110)

Storage

Do not store above 25 C.
Keep container in the outer carton. Do not refrigerate.

Preperation and Usage

Dose: For oral use only.
Take every 4-6 hours. Do not take more than 4 doses in 24 hours.
Adults and children aged 12 years and over: Two 5 ml spoonfuls.
Do not give to children under 12 years.

Please read the enclosed leaflet carefully.

Safety Warnings for Benylin Mucus Cough Plus Decongestant Syrup 100ml

Warning:
Do not exceed the stated dose.

As with all similar medicines, if you are pregnant or breast-feeding, or currently taking any other medicines, consult your doctor or pharmacist before taking this product.
Please consult your doctor or pharmacist if symptoms persist.

Do not use if bottle seal is broken when purchased.
Keep out of the reach and sight of children.

Lower Age Limit

Advisory 12 Years

Net Content

100ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Benylin Mucus Cough Plus Decongestant Syrup 100ml”


Error: Cannot reach twitter servers or incorrect username